Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Suffering from headache and migraine. Taken ibuprofen and paracetamol. What should I do?

Hi doctors, I ve been suffering with a really bad head ache for five days now, it has started to turn into a migrane . I suffer from migranes all the time, but I ve never experienced this I am only 15 and this headache has only been on the right side of my head near my forehead for five days straight now. I ve taken ibpruthen and paracetomal but it s not working. Even a slight sound feels like a massive thud. What should I do? I got my second to last exam next week and I need to revise but I can t with this.
Asked On : Fri, 25 May 2012
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ophthalmologist 's  Response
It seems from the history that you are having acute migraine episode not responding to antiinflammatory drugs.
This requires treatment by anti migraine drugs like ergotamine and prophylactic drugs like flunarizine to prevent recurrent attacks.
Since ergotamine is a potent vasoconstrictor it has to be used under strict supervision of your doctor.
Hence I advice you to consult your doctor for prescription of drugs.

Thank you
Answered: Mon, 31 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor